A 23-year-old female asked:
if i have had a cough for the past month is it ok that i am taking topamax (topiramate) prescribed for weight loss?
1 doctor answer
Dr. Matthew Holtkamp answered
Specializes in Neurology
Yes: Hi, topamax (topiramate) should not cause any change to your immunity. However can cause dry mouth and nervousness that may exacerbate an underlying vocal tic (cough). I would look for other causes of the cough, but the only way to be sure would be to come off the topamax (topiramate).
Answered on Apr 7, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Took plan be a month ago had bleeding 3 days after taking it but a month later have sore breast for a week or more now am I pregnant all negative pregnancy tests
Had surgery for a compressed nerve years ago now i am having painfrom the top of my arm where it meets my shoulder and downback of arm and under arm
Exactly a month ago I had a abortion pill last night I had unprotected sex and my partner finished inside me is it safe for the plan b pill
I found a bump on a mole last month and got a doctors appointment for next month if this is melanoma will it spread in that amount of time
I have been having my nose bleed out a lot these past few days i dont know if it is because im sick or because of the thing i pour in my nose to breath please anwser
I have a rash that appears on the inside of my elbow that itches and then goes away for few weeks what is it
I got a blood in sputum in yesterday as well and today in morning and before i had fever for 2 nights in day time i took medicine but i manage it but i am still having cough please suggest me
I have a silver dollar size round red mark that just appeared 2 months ago now it has a red raised type nipple in the center what is it could i be
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!